MathSciNet Relay Station
MathSciNet bibliographic data
MR1152831 (93k:46016a) 46C50 (39B52 47A99 47H99)
Szabó, Gy. $\phi$-orthogonally additive mappings. I. Acta Math. Hungar. 58 (1991), no. 1-2, 101–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement